# SDR DALA2023032802376

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 DENT (2EAS) BTW STA 1410-1470 AND S-27R-S- 29R APROX AT LOWER EXTERNAL FUSELAJE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 0067: DENTS (2EAS) BTW STA 1410-1470 AND S-27R-S- 29R APROX AT LOWER EXTERNAL FUSELAGE SKIN REPAIR PER ER/A 606191 -14 REV. ORIG. SECTION I. (2688022)
